On the Delsarte inequalities

A. Ashikhmin, J. Simonis

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)


Two new proofs of the Delsarte inequalities for unrestricted codes over an arbitrary alphabet are presented. These inequalities are strengthened for the case that the size of the code is not divisible by the alphabet size.
Original languageEnglish
Pages (from-to)197-217
JournalLinear Algebra and Its Applications
Issue number1-3
Publication statusPublished - 1998


Dive into the research topics of 'On the Delsarte inequalities'. Together they form a unique fingerprint.

Cite this